KOSUKE SUZUKI

Last Updated :2020/12/01

Affiliations, Positions
Graduate School of Advanced Science and Engineering, Assistant Professor
E-mail
kosuke-suzukihiroshima-u.ac.jp
Self-introduction
Quasi-Monte Carlo integration

Basic Information

Academic Degrees

  • The University of Tokyo
  • The University of Tokyo

Research Keywords

  • quasi-Monte Carlo
  • numerical integration

Educational Activity

Course in Charge

  1. 2020, Undergraduate Education, 4Term, Exercises in Analysis IV
  2. 2020, Undergraduate Education, 1Term, Exercises in Algebra I
  3. 2020, Graduate Education (Master's Program) , First Semester, Seminar of Algebra II
  4. 2020, Graduate Education (Master's Program) , Second Semester, Seminar of Algebra II
  5. 2020, Graduate Education (Master's Program) , Academic Year, Algebra Seminar II
  6. 2020, Graduate Education (Master's Program) , Academic Year, Algebra Seminar II

Research Activities

Academic Papers

  1. Super-polynomial convergence and tractability of multivariate integration for infinitely times differentiable functions, JOURNAL OF COMPLEXITY, 39, 51-68, 2017
  2. Optimal order quasi-Monte Carlo integration in weighted Sobolev spaces of arbitrary smoothness, IMA JOURNAL OF NUMERICAL ANALYSIS, 37(1), 505-518, 2017
  3. Quasi-Monte Carlo integration for twice differentiable functions over a triangle, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 454(1), 361-384, 2017
  4. Construction of interlaced polynomial lattice rules for infinitely differentiable functions, NUMERISCHE MATHEMATIK, 137(2), 257-288, 2017
  5. Lattice-based integration algorithms: Kronecker sequences and rank-1 lattices, ANNALI DI MATEMATICA PURA ED APPLICATA, 197(1), 109-126, 2018
  6. Optimal Order Quadrature Error Bounds for Infinite-Dimensional Higher-Order Digital Sequences, FOUNDATIONS OF COMPUTATIONAL MATHEMATICS, 18(2), 433-458, 2018
  7. Digital net properties of a polynomial analogue of Frolov's construction, FINITE FIELDS AND THEIR APPLICATIONS, 51, 325-350, 2018
  8. Characterization of matrices B such that (I, B, B-2) generates a digital net with t-value zero, FINITE FIELDS AND THEIR APPLICATIONS, 52, 289-300, 2018
  9. Lattice rules in non-periodic subspaces of Sobolev spaces, NUMERISCHE MATHEMATIK, 141(2), 399-427, 2019
  10. Enumeration of the Chebyshev-Frolov lattice points in axis-parallel boxes, HIROSHIMA MATHEMATICAL JOURNAL, 49(1), 139-159, 2019
  11. Digital nets with infinite digit expansions and construction of folded digital nets for quasi-Monte Carlo integration, JOURNAL OF COMPLEXITY, 33, 30-54, 2016
  12. Formulas for the Walsh coefficients of smooth functions and their application to bounds on the Walsh coefficients, JOURNAL OF APPROXIMATION THEORY, 205, 1-24, 2016
  13. AN EXPLICIT CONSTRUCTION OF OPTIMAL ORDER QUASI-MONTE CARLO RULES FOR SMOOTH INTEGRANDS, SIAM JOURNAL ON NUMERICAL ANALYSIS, 54(4), 2664-2683, 2016
  14. WAFOM over abelian groups for quasi-Monte Carlo point sets, HIROSHIMA MATHEMATICAL JOURNAL, 45(3), 341-364, 2015
  15. The b-adic tent transformation for quasi-Monte Carlo integration using digital nets, JOURNAL OF APPROXIMATION THEORY, 194, 62-86, 2015
  16. An explicit construction of point sets with large minimum Dick weight, JOURNAL OF COMPLEXITY, 30(3), 347-354, 2014